top of page

Patient Case CC: Massive Amlodipine Overdose, High Dose Insulin - #MEDIGRAM

Updated: Apr 30

Welcome to the #MEDIGRAM Patient Case: Chief Compliant Series. Short, concise patient cases to foster thought-provoking questions and to challenge you to ask questions! Make sure to by at the end of the week for explanations for the correct/incorrect answers.

 

Massive amlodipine overdose hyperglycemia patient case

Which electrolyte abnormality is more associated with CCB ingestions?

  • Hyperglycemia

  • Hypoglycemia

  • Hyperkalemia

  • Hypokalemia


 

💣 Patient Case CC: Massive Amlodipine Ingestion, High Dose Insulin - #MEDIGRAM



👹 82yoM presents to ICU in refractory shock secondary to massive amlodipine (CCB) overdose. Intubated. Calcium salts/atropine given. Increasing vasopressor requirements. High dose insulin therapy ordered. Which electrolyte abnormality is associated with CCB overdoses?



Let me know your questions and answers in the comments!










PHARMWYZE SITREP Newsletter: https://www.pharmwyze.com/sitrepnewsletter



Not medical advice. Educational purposes only. No relationships to report.



Comentarios

Obtuvo 0 de 5 estrellas.
No se pudieron cargar los comentarios
Parece que hubo un problema técnico. Intenta volver a conectarte o actualiza la página.
bottom of page